×

zbMATH — the first resource for mathematics

Diffusion in a locally stationary random environment. (English) Zbl 1163.60049
Summary: This paper deals with homogenization of diffusion processes in a locally stationary random environment. Roughly speaking, such an environment possesses two evolution scales: both a fast microscopic one and a smoothly varying macroscopic one. The homogenization procedure aims at giving a macroscopic approximation that takes into account the microscopic heterogeneities.

MSC:
60K37 Processes in random environments
60F17 Functional limit theorems; invariance principles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benchérif-Madani, A., Pardoux, É.: Locally periodic homogenization. Asymptot. Anal. 39(3–4): 263–279 (2004) · Zbl 1064.35017
[2] Bensoussan, A., Lions, J.L., Papanicolaou, G.: Asymptotic Methods in Periodic Media. North-Holland, Amsterdam (1978) · Zbl 0404.35001
[3] Delarue, F., Rhodes, R.: Stochastic Homogenization of Quasilinear PDEs with a Spatial Degeneracy, available at http://hal.archives-ouvertes.fr/hal-00141167/fr/ . (submitted) (2007) · Zbl 1180.35591
[4] De Masi, A., Ferrari, P., Goldstein, S., Wick, W.D.: An invariance principle for reversible Markov processes. Application to random motions in random environments. J. Stat. Phys. 55, 787–855 (1989) · Zbl 0713.60041 · doi:10.1007/BF01041608
[5] Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes, De Gruyter Studies in Mathematics 19. Walter de Gruyter, Berlin (1994) · Zbl 0838.31001
[6] Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order, Grundlehren der mathematischen Wissenschaft, vol. 224. Springer, Heidelberg (1977) · Zbl 0361.35003
[7] Jikov, V.V., Kozlov, S.M., Oleinik, O.A.: Homogenization of Differential Operators and Integral Functionals. Springer, Berlin (1994)
[8] Kipnis, C., Varadhan, S.R.S.: Central limit theorem for additive functionals of reversible Markov processes and application to simple exclusion. Ann. Probab. 28(1), 277–302 (2000) · Zbl 1044.60017 · doi:10.1214/aop/1019160120
[9] Kozlov, S.M.: The method of averaging and walks in inhomogeneous environments. Russ. Math. Surv. 40(2), 73–145 (1985) · Zbl 0615.60063 · doi:10.1070/RM1985v040n02ABEH003558
[10] Ma, Z.M., Röckner, M.: Introduction to the Theory of (Non-Symmetric) Dirichlet Forms, Universitext. Springer, Berlin (1992) · Zbl 0826.31001
[11] Olla, S.: Homogenization of diffusion processes in Random Fields, Cours de l’école doctorale, Ecole polytechnique (1994)
[12] Olla, S., Siri, P.: Homogenization of a bond diffusion in a locally ergodic random environment. Stoch. Process. Appl. 109, 317–326 (2004) · Zbl 1075.60129 · doi:10.1016/j.spa.2003.10.009
[13] Osada, H.: Diffusion processes with generators of generalized divergence form. J. Math. Kyoto Univ. 27, 597–619 (1987) · Zbl 0657.35073
[14] Papanicolaou, G., Varadhan, S.R.S.: Boundary value problems with rapidly oscillating random coefficients, Coll. Math. Soc. János Bolyai, 1979, 27, Random Fields, p. 835–873 (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.